MAUDE Adverse Event Report: HAGENDORF SYNTHES PRODUKTIONS GMBH 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 16; SCREW, FIXATION, BONE

HAGENDORF SYNTHES PRODUKTIONS GMBH 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 16; SCREW, FIXATION, BONE
Model Number 201.766
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: the complaint condition was confirmed for the 2.4 cortex screw slf-tpng t8 sd rec 16 (p/n: 201.766, lot #: 97p3737).The process sheet that should have been used is ps069521 rev.C for part 201.766 that was after reviewing the work orders there is evidence that the same two operators processed all three orders using machine 1147 and produced from the same raw material and all the parts were produced on line l.The operators used the wrong revision of the process sheet and may have manually keyed in the incorrect part number.Machine 1147 does not keep a log or report that could be checked.The actual part manufactured was 212.816/ vs208.016 - cortscr 2.4 self-tap l16 sst vs.The complaint screw part 201.766-us cortscr 2.4 self-tap l16 sst.It is unclear how this nonconformance was not detected during inspection verifications and additional investigation will be documented additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot : manufacturing location: (b)(4).Manufacturing date: 26-mar-2021 part number: 201.766, 2.4mm cortex screw slf-tpng with t8 stardrive recess 16mm lot number: 97p3737 (non-sterile) component part(s) reviewed: part number: 02.211.115.999, 2.8mm sec screw blank 19mm no head turn/no point w/sd8 lot number: 94p0653 this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, received replenishment orders for field set and two packages contained the wrong screws.No patient involvement, this report is for one (1) 2.4 cortex screw slf-tpng t8 sd rec 16.This is report 1 of 1 for (b)(4).

Brand Name
2.4 CORTEX SCREW SLF-TPNG T8 SD REC 16
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
HAGENDORF SYNTHES PRODUKTIONS GMBH
im bifang 6
hagendorf 4614
SZ  4614
MDR Report Key12091916
Report Number8030965-2021-05443
Device Sequence Number3960177
Product Code HWC
UDI-Device Identifier10886982142764
UDI-Public(01)10886982142764
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.766
Device Catalogue Number201.766
Device Lot Number97P3737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date06/30/2021
Patient Sequence Number1